On uniqueness for some non-Lipschitz SDE

Aureli Alabert, Jorge A. León

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)


© 2017 Elsevier Inc. We study the uniqueness in the path-by-path sense (i.e. ω-by-ω) of solutions to stochastic differential equations with additive noise and non-Lipschitz autonomous drift. The notion of path-by-path solution involves considering a collection of ordinary differential equations and is, in principle, weaker than that of a strong solution, since no adaptability condition is required. We use results and ideas from the classical theory of ode's, together with probabilistic tools like Girsanov's theorem, to establish the uniqueness property for some classes of noises, including Brownian motion, and some drift functions not necessarily bounded nor continuous.
Original languageEnglish
Pages (from-to)6047-6067
JournalJournal of Differential Equations
Issue number12
Publication statusPublished - 15 Jun 2017


  • Brownian motion
  • Extremal solutions
  • Girsanov's theorem
  • Ordinary differential equations
  • Path-by-path uniqueness
  • Stochastic differential equations


Dive into the research topics of 'On uniqueness for some non-Lipschitz SDE'. Together they form a unique fingerprint.

Cite this